RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chernyaev, A V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:67
Abstract pages:297
Full texts:102
References:47

http://www.mathnet.ru/eng/person41885
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. V. I. Kozub, R. V. Parfen'ev, D. V. Shamshur, D. V. Shakura, A. V. Chernyaev, S. A. Nemov, “Superconductor-insulator transition in (Pb<sub>z</sub>Sn<sub>1−<i>z</i></sub>)<sub>0.84</sub>In<sub>0.16</sub>Te”, Pis'ma v Zh. Èksper. Teoret. Fiz., 84:1 (2006),  37–42  mathnet; JETP Letters, 84:1 (2006), 35–40  isi  scopus
2004
2. N. V. Agrinskaya, V. I. Kozub, D. S. Poloskin, A. V. Chernyaev, D. V. Shamshur, “Transition from strong to weak localization in the split-off impurity band in two-dimensional <i>p</i>-GaAs/AlGaAs structures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 80:1 (2004),  36–40  mathnet; JETP Letters, 80:1 (2004), 30–34  scopus
2002
3. N. V. Agrinskaya, V. I. Kozub, V. M. Ustinov, A. V. Chernyaev, D. V. Shamshur, “Manifestation of coulomb gap in two-dimensional $p$-GaAs-AlGaAs structures with filled upper Hubbard band”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:6 (2002),  420–424  mathnet; JETP Letters, 76:6 (2002), 360–364  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019